# SDR SWAA2023100997966

- Difficulty date: September 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 695 RBL 24.75 AT CENTER WING BOX 2023-575209<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED NEW ANGLE LOCATED BS 695 RBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110 REV A SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED NEW ANGLE LOCATED BS 695 RBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110 REV A  SEE INDIVIDUAL SIGN OFF BELOW AS RII
